# SDR DALA2021120807578

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON FLOOR STRINGERS 2.90, 7.55,10.45, 16.10 RBL BTW STA. 1440 TO 1500 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00295 FLOOR STRINGERS RBL 2.90,7.55, 10.45, 16.10 STA 1440 TO 1500 IS WERE REPLACED PER B757-200 SRM. (2042592)
